# SDR LCFA20130225001

- Difficulty date: February 18, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N16974
- Make and model: Bell 212
- Aircraft serial: ISV30886
- Aircraft time: 11,830 hours, 29,442 cycles
- Engine: Pwa PT6T3B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 212015501115
- Part serial: A2877
- Condition: Delaminated
- Location: Main Rotor
- Part time: 3,828 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER AND LOWER SURFACES OF THE TRAILING EDGE EXTRUSION ON SUBJECT MAIN ROTOR BLADE HAVE DELAMINATED FROM EACH OTHER.  THE OUTBOARD END OF THE DELAMINATION ENDS AT THE INBOARD EDGE OF THE TRIM TAB; THE DELAMINATION OF THE TRAILING EDGE EXTRUSION EXTENDS INBOARD 5'9" (FROM THE TRIM TAB), IS AN AVERAGE OF 1.75" IN CHORDWISE WIDTH AND IS SYMMETRICAL IN CROSS-SECTION (ABOVE AND BELOW THE BLADE SURFACE).  THE DELAMINATION OF THE TRAILING EDGE EXTRUSION DOES NOT EXTEND FORWARD ON TO THE UPPER OR LOWER BLADE SURFACES AND THERE ARE NO OPEN EDGE DELAMINATION(S) AT THE EXTREME TRAILING EDGE OF THE EXTRUSION.  THE DELAMINATION DID NOT CAUSE ANY NOTICEABLE CHANGE IN FLIGHT HANDLING CHARACTERISTICS.
